American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Igor Kukavica. Log-log convexity and backward uniqueness. Proc. Amer. Math. Soc. 135 (2007) 2415-2421. MR 2302562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Faiza Derrab. Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey. Proc. Amer. Math. Soc. 135 (2007) 1803-1815. MR 2286091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Juan J. Nieto. Existence of solutions in a cone for nonlinear alternative problems . Proc. Amer. Math. Soc. 94 (1985) 433-436. MR 787888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. D. Freund. A note on Kaplun limits and double asymptotics . Proc. Amer. Math. Soc. 35 (1972) 464-470. MR 0303189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1